# SDR VNAA201911292290

- Difficulty date: November 29, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 40,428 hours, 29,807 cycles
- System (JASC): 5200 · Doors
- Part: Cover
- Condition: Cracked
- Location: Door Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT HINGE FAIR WG IS CRACKED IN MULTIPLE LOCATIONS AND DELAMINATING.   LOCATED, DRILLED UP NE PAX DOOR ANGLE AFT FAIRING PN 601R31895-16 USING STANDARD SHOP PRACTICES. REF MWC 21007211/146 FOR INSTALL OF FAIRING.
